# SDR USAA950657

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48159
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 965
- Part time: 32,966 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3 CHECK INSPECTION FOUND .1250 INCH CRACK IN RIGHT NAV LONGERON 17R STA 965.  SPLICED IN NEW SECTION OF LONGERON PER SRM 53-02.  (X)
